Skip to Content

Has anyone experienced chest pains and high blood pressure while taking Wellbutrin XL 300 mg?

Responses (2)

WildcatVet 4 Feb 2018

Hi, Hansie! These side effects have been reported with the use of Wellbutrin and generally resolve within a few days to a week or two if you've just started the medication. They should be reported to your doctor as soon as possible, especially if they have been continuous or if you've been on the medication for awhile.

"Cardiovascular:
Very Common (10% or more): Tachycardia (up to 11%)
Common (1% to 10%): Cardiac arrhythmias, chest pain, edema, flushing, hot flashes, hypertension, hypotension, palpitations"

Best regards, Wildcat

Hansie 4 Feb 2018

Thank you so much.

Blongden 23 Mar 2018

So I’ve always taken the purple Wellbutrin pill. I take 150mg 2x a day. So basically 300mg. Last month when I went to get my script the pharmacy said this is the same pill just a different manufacturer ( actavis). For the last 2 weeks I’ve been experiencing chest pains, and anxiety, not to mention thoughts of dying. Just curious as to this could be due to the the pill change?
I’ve never experienced any of this till about 2 weeks ago. I don’t see my doctor till next Thursday. I’m thinking of not taken this pill anymore until I see him. If this is the side effects then I do not want this manufacturer anymore!!! I can hardly stand this feeling I’m having!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions